MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.440 PEEK IMPLANT; TREPHINE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PSI SD800.440 PEEK IMPLANT; TREPHINE
Model Number SD800.440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.(b)(4).A review of the device history record: device history lot: part number: sd800.440, lot number: h837672, supplier lot number: n/a.Manufacture date or release to warehouse date: 02/13/2019.Expiration date: n/a.Supplier/manufacture site: (b)(4).No ncrs were generated during production of lot number h837672.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Raw material part number: 42031, raw material lot number: 7169629.Raw material heat number: 4511681136.Raw material supplier lot number: 4511681136.Manufacture date or release to warehouse date: 01/09/2013.Expiration date: n/a.Supplier/manufacture site: (b)(4).No ncrs were generated during production of raw material lot number 7169629.Review of the device history record showed that there were no issues during the manufacture of the raw material that would contribute to this complaint condition.Device history batch null, device history review of the device history record(s) showed that there were no issues during the manufacture of the product or the raw material that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the polyetheretherketone (peek) implant had to be removed due to infection.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.This complaint involves an unknown number of devices.This report is 1 of 3 for (b)(4).

Brand Name
PSI SD800.440 PEEK IMPLANT
Common Device Name
TREPHINE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8769721
Report Number2939274-2019-59055
Device Sequence Number16779132
Product Code HWK
UDI-Device Identifier10887587065113
UDI-Public(01)10887587065113
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD800.440
Device Catalogue NumberSD800.440
Device Lot NumberH837672
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date07/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;